# SDR 98ZZZM878

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EXTERIOR EMERGENCY LIGHT, MOST AFT ON LEFT FAIRING INOPERATIVE.  REPLACED BATTERY PACK IAW MM 33-50-22.  OPS CHECK OK.  (M)
